Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can paint fumes effect vertigo

Premium Questions

doctor1 MD

If a physician wants to be sure that my wifes past ministroke (25 years ago with no lasting effects) did not instigate a case of vertigo (diagnosed). Could the required tests be performed ...

doctor1 MD

If a physician wants to be sure that my wifes past ministroke (25 years ago with no lasting effects) did not instigate a case of vertigo (diagnosed). Could the required MRI tests be performed ...

doctor1 MD

An ER physician diagnosed my wife with Vertigo . Because she had a ministroke (25 years ago with no lasting effects). Could the ER required MRI tests be performed on an outpatient basis? ...

doctor1 MD

though there is no change, now it is changed betahistine hydrochloride, no effect. Now she is suffering with sevior vertigo she cant XXXXXXX move her head. Its very difficult to move from bed. Plz suggest wat we ...

doctor1 MD

If a physician wants to be sure that my wifes past ministroke (25 years ago with no lasting effects) did not instigate a case of vertigo (diagnosed). Could the required MRI tests be performed ...

Public Forum Discussions

doctor1 MD

been prescribed penicillin having a reaction that causes vertigo and results in damage to the inner ear ... vertigo that as you can see will not go away. ...

doctor1 MD

Is vertigo a side effect of Eliquis, I had an ablation done in June of 2015, was on Eliquis until the procedure, afterwards I was taken off of it. 4 days after the ablation I had severe vertigo ...

doctor1 MD

nausea,and dizziness from my positional vertigo. My next appointment with my ear doctor is in a week ... for vertigo? I feel great for the first time in a long time. It saved our family Christmas. ...

doctor1 MD

months i have been suffering from spells of what felt like vertigo, however today while standing on a ladder while painting, I had a very brief blackout, followed by quite a seriouse dizzy spell, i almost ...

doctor1 MD

I have been given valium to help with vertigo however it seems the side effects of it are similar in some ways to the symptoms of vertigo. It seems to work however I am just wondering if it is safe to use ...

doctor1 MD

Hi My brother is suffering from dizziness, doctor said it is vertigo and have prescribed vertizac ... in the dizziness. How long does it take for the medicine to effect ? Whey can he be cured ? Pls reply soon. ...

doctor1 MD

Hi, I have Vertigo moderate to serious: am taking otc Meclizine HCI 25mg twice a day in the am ... this drug about a year ago as I stated with little effect. ...

doctor1 MD

In June of this year I had vertigo was seing by my doctor was given Rx anti vert , Flonase, and vertex it got better. Now experiencing vertigo again , saw the doctor and she said is my inner ear ...

doctor1 MD

I have suffered from vertigo since birthing my daughter 12 1/2 years ago and it has recently gotten much worse. For about the past 6 months I feel off balance most of the time and have vertigo episodes ...

doctor1 MD

sir, i am 45 years old woman. I am having vertigo problem for the past 6 months. I have done ct ... treatment i should take further shall i continue the tablet vertin 8mg.. is there is any side effects. ...

Mobile Questions and Answers

doctor1 MD

Vertigo is associated with inner ear dysfunction. It could be a side effect of medications, a brain disorder, cervical spine issues or other systemic disturnbances. More clinical details will help me narrow down the cause. It can be managed with vestibular sedatives initially as the cause is being investigated.

doctor1 MD

Yes, loud music will have a direct effect on vertigo. as the part responsible for vertigo is situated near the hearing apparatus.